# SDR AALA20120309014

- Difficulty date: March 9, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N631AA
- Make and model: Boeing 757223
- Aircraft serial: 24589
- Aircraft time: 66,542 hours, 23,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DECK HAS REPAIR DOUBLERS THAT DO NOT GO UNDER THE AFT CHORD ANGLE AND CORROSION ON DOUBLERS.  REMOVED AND REPLACED AFT DECK SKIN PER AARD 51-10-05-1.
